| Model Number |
212723 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.Initial reporter occupation: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the sales rep that during unknown procedures on unknown dates, a bioknotless br anchor w/panacryl device was used.According to the report, from ¿time to time¿ the customer experienced inserter tip breakage where there was pressure and flex applied to the anchor inserter to seat it correctly but a small amount of the tip was missing when removed.It was further reported that the surgeon was aware that foreign bodies were left in the patient.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Event or Problem Description
It was reported by the sales rep that during an unknown procedure on unknown date, a bioknotless rapide w/orthocord device was used.According to the report, the customer experienced inserter tip breakage where there was pressure and flex applied to the anchor inserter to seat it correctly but a small amount of the tip was missing when removed.It was further reported that the surgeon was aware that foreign body was left in the patient.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in his report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.